# SDR SWAA2022020413107

- Difficulty date: December 6, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 33,286 hours, 22,095 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; CENTER BULLNOSE SCUFF PLATE IS CRACKED IN THE RADIUS 14' FROM AFT EDGE / AFT CARGO BAY; CENTER BULLNOSE SCUFF PLATE WAS REPAIRED ON CUSTOMER CARD EA 1-A53-2076. REV 11
